# SDR DXTA2018100801515

- Difficulty date: October 7, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N397QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800144
- Aircraft time: 10,359 hours, 6,881 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ALL LANDING GEAR RETRACTION DID NOT RETRACT - AFTER LIFTOFF GEAR HANDLE MOVED TO RETRACT POSITION. GEAR DID NOT RETRACT. INDICATORS HAD 3 GREEN AND ONE RED UNLOCK LIGHT ILLUMINATED AT SAME TIME. AMBER WOW MISCOMPARE CAS ILLUMINATED. SUPPLEMENTAL INFORMATION : RIGGED NLG SQUAT SWITCH IAW AMM 32-60-00
